Research Repository

Inequalities of Jensen type for AH-convex functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Inequalities of Jensen type for AH-convex functions. Journal of numerical analysis and approximation theory, 45 (2). 128 - 146. ISSN 2457-6794

[img] Text
JNAAP.pdf - Published Version
Restricted to Repository staff only

Download (489kB)
Item Type: Article
Uncontrolled Keywords: convex functions; integral inequalities; Hilbert spaces; AH-Convex functions
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 22:54
Last Modified: 19 Aug 2019 23:18
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar